# SDR SWAA2023021091440

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED ABOVE L-1 DOOR CUT-OUT AT FWD UPPER CORNER STA. 312<[01] CRACK CONFIRMED AT MAIN CABIN FRAME ABOVE L-1 DOOR CUTOUT FWD UPPER CORNER STA.312 ; IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.218'. [NORTEC 600 ; B/C 172389 ; CALIB.DUE- 3/23];[02] ACCOMPLISHED EA:M-22-153-01244.;[03] VERIFIED STEP 2
